# SDR ASAA2024062950660

- Difficulty date: June 29, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 55,769 hours, 16,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Main Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE TESTING EMERGENCY LIGHTS, AISLE LIGHTS R/H BS 500C +15 & BS 543 BOTH INOP. GROUNDED - YES. REMOVED AND REPLACED POWER SUPPLY M1676 PER AMM 33-51-06, OPS TEST GOOD, AISLE LIGHTS R/H BS 500C +15 AND BS 543 NOW WORKS.
